You are here

Rotating Singular Perturbations of the Laplacian

TitleRotating Singular Perturbations of the Laplacian
Publication TypeJournal Article
Year of Publication2004
AuthorsCorreggi, M, Dell'Antonio, G
JournalAnn. Henri Poincare 5 (2004) 773-808

We study a system of a quantum particle interacting with a singular time-dependent uniformly rotating potential in 2 and 3 dimensions: in particular we consider an interaction with support on a point (rotating point interaction) and on a set of codimension 1 (rotating blade). We prove the existence of the Hamiltonians of such systems as suitable self-adjoint operators and we give an explicit expression for their unitary semigroups. Moreover we analyze the asymptotic limit of large angular velocity and we prove strong convergence of the time-dependent propagator to some one-parameter unitary group as (\\\\omega \\\\to \\\\infty).


Sign in